# SDR 2005UALA00156

- Difficulty date: February 13, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 55,296 hours, 9,048 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 246 HAS A CRACKED VERTICAL STIFFENER ON FWD FACE OF FLOORBEAM AT APPROX RBL 26.39. CRACKED STIFFENER WAS REPLACED.
